MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC I7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC I7; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation has not been done at the time of filing this report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system used during a cranial resection.It was reported that the camera on the system was not functioning.The system was beeping but the camera would not connect.Navigation was aborted and the site brought in a different system to complete the case.There was a procedure delay of less than one hour and no impact to the patient.
 
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9735346r, serial/lot #: unknown.(b)(4).No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
I7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9968697
Report Number1723170-2020-01242
Device Sequence Number3676251
Product Code HAW
UDI-Device Identifier00613994653482
UDI-Public00613994653482
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2012
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR
Patient Weight84